Anyone have this reaction to Femara?

Anyone have this reaction to Femara?

SillyPuppy
SillyPuppy

April 27th, 2012, 2:43 pm #1

Ok so my first stim cycle was a bust. I used 7.5 mg of Femara from days 3-7 and TI which we covered very well. I triggered with Ovidrel on day 10 with three follicles 16,17 and 21. TWO days later if temps and OPKs are even slightly correct I Oed. What I did end up with after this is a KILLER UTI (I NEVER EVER get UTIs) and my period started a day earlier. I have always had a 27 day cycle.


That has me a little worried. Anyone else have this problem?

Thanks in advance.

I am giving it a break this month and next month I will try again with IUI and more drugs.

Quote
Share

anne
anne

April 27th, 2012, 3:43 pm #2

and never had that happen. did you mean to write 2.5? sounds like you had a good response on it though beyond the infection. that's weird.
Quote
Share

SillyPuppy
SillyPuppy

April 27th, 2012, 3:54 pm #3

Ok so my first stim cycle was a bust. I used 7.5 mg of Femara from days 3-7 and TI which we covered very well. I triggered with Ovidrel on day 10 with three follicles 16,17 and 21. TWO days later if temps and OPKs are even slightly correct I Oed. What I did end up with after this is a KILLER UTI (I NEVER EVER get UTIs) and my period started a day earlier. I have always had a 27 day cycle.


That has me a little worried. Anyone else have this problem?

Thanks in advance.

I am giving it a break this month and next month I will try again with IUI and more drugs.
She had me taking 3 2.5mgs pills a day. a day.

It was a good stim response I thought too but I think that between the weird allergy (also something I have NEVER had) that prompted me to have to have a steroid injection two days before starting the Femara AND the killer UTI wich has now has me on two courses of antibiotics, one four day Macrobid and now a 7 day Cipro course I am just giving my poor body a rest.

I really do NOT need to take any additional pills this month. I want to be clean for the stims she gives me next month if that makes sense.

Just wondered if my cycle was shortened somehow by the Femara. You know in my mind I am thinking that once I start using any drugs, I am somehow going to mess up my otherwise normal cycle permanently.
Quote
Share

SillyPuppy
SillyPuppy

April 27th, 2012, 3:55 pm #4

and never had that happen. did you mean to write 2.5? sounds like you had a good response on it though beyond the infection. that's weird.
Thanks Anne and agree it is WEIRD
Quote
Share

anne
anne

April 27th, 2012, 4:53 pm #5

She had me taking 3 2.5mgs pills a day. a day.

It was a good stim response I thought too but I think that between the weird allergy (also something I have NEVER had) that prompted me to have to have a steroid injection two days before starting the Femara AND the killer UTI wich has now has me on two courses of antibiotics, one four day Macrobid and now a 7 day Cipro course I am just giving my poor body a rest.

I really do NOT need to take any additional pills this month. I want to be clean for the stims she gives me next month if that makes sense.

Just wondered if my cycle was shortened somehow by the Femara. You know in my mind I am thinking that once I start using any drugs, I am somehow going to mess up my otherwise normal cycle permanently.
femara is supposed to clear the system quickly.
Quote
Share

SillyPuppy
SillyPuppy

April 29th, 2012, 5:47 pm #6

Thanks n/t
Quote
Share


Confirmation of reply: